Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Asymptotically Minimax Stochastic Search Strategies in the Plane

Steven Lalley and Herbert Robbins
Proceedings of the National Academy of Sciences of the United States of America
Vol. 84, No. 8 (Apr. 15, 1987), pp. 2111-2112
Stable URL: http://www.jstor.org/stable/29660
Page Count: 2

You can always find the topics here!

Topics: Minimax, Games, Search strategies, Princesses, Stochastic processes, Ergodic theory
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

Stochastic search strategies are proposed for finding a possibly mobile target within a convex region of the plane. The strategies are asymptotically minimax as ε → 0 with respect to the time required to get within ε of the target.

Page Thumbnails

  • Thumbnail: Page 
2111
    2111
  • Thumbnail: Page 
2112
    2112